# SDR REXA2020021230203

- Difficulty date: February 3, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 24,646 hours, 24,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY R/H SIDE FS 621-625 OBLIQUE ANGLE CRACKED
REMOVED AND REPLACED CRACKED OBLIQUE ANGLE AT FS621-625 RH SIDE IAW CRJ 200 SRM 51-40-11 TR 51-42 AND 51-42-21 (PN#601-35012-52) WVAC EMP #575756
